Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE NON ORIENTE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1431

  • Page / 58

Export

Selection :

  • and

DOMINATION OF UNDIRECTED GRAPHS. A SURVEY.COCKAYNE EJ.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 141-147; BIBL. 1 P.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

DISTANCES IN ORIENTATIONS OF GRAPHS.CHVATAL V; THOMASSEN C.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 61-75; BIBL. 12 REF.Article

AN ALGORITHM FOR PARTITIONING THE NODES OF A GRAPHBARNES ER.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 4; PP. 541-550; BIBL. 12 REF.Conference Paper

THE STEINER PROBLEM IN GRAPHSDREYFUS SE; WAGNER RA.1972; NETWORKS; U.S.A.; DA. 1972; VOL. 1; NO 3; PP. 195-207; BIBL. 2 REF.Serial Issue

UEBER B-PRODUKTE MIT EINELEMENTIGER BASISMENGE - EINE VERALLGEMEINERUNG DES CARTESISCHEN PRODUKTS UNGERICHTETER GRAPHEN = SUR LES B-PRODUITS A ENSEMBLE DE BASE A UN ELEMENT - UNE GENERALISATION DU PRODUIT CARTESIEN DE GRAPHES NON ORIENTESTEICHERT HM.1982; ELEKTRON. INFORMATIONSVERARB. KYBERN.; ISSN 0013-5712; DDR; DA. 1982; VOL. 18; NO 3; PP. 153-161; ABS. RUS; BIBL. 6 REF.Article

COUNTABLE ULTRAHOMOGENEOUS UNDIRECTED GRAPHSLACHLAN AH; WOODROW RE.1980; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1980; VOL. 262; NO 1; PP. 51-94; BIBL. 8 REF.Article

UN APPROCCIO CATEGORIALE ALLA TEORIA DEI GRAFI NON ORIENTATI = UNE APPROCHE CATEGORIELLE A LA THEORIE DES GRAPHES NON ORIENTESPELLEGRINO C; MALARA NA.1981; ATTI SEMIN. MAT. FIS. UNIV. MODENA; ISSN 0041-8986; ITA; DA. 1981 PUBL. 1982; VOL. 30; NO 1; PP. 32-43; ABS. ENG; BIBL. 7 REF.Article

ON THE SUM OF CARDINALITIES OF EXTREMUM MAXIMAL INDEPENDENT SETSHOLYER IJ; COCKAYNE EJ.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 26; NO 3; PP. 243-246; BIBL. 3 REF.Article

ON A MODIFIED CONCEPT OF THICKNESS OF A GRAPHHORAK P; SIRAN J.1982; MATHEMATISCHE NACHRICHTEN; ISSN 0025-584X; DDR; DA. 1982; VOL. 108; PP. 305-306; BIBL. 1 REF.Article

STRONG SUFFICIENT CONDITIONS FOR THE EXISTENCE OF HAMILTONIAN CIRCUITS IN UNDIRECTED GRAPHSAHMED AINOUCHE; CHRISTOFIDES N.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 31; NO 3; PP. 339-343; BIBL. 3 REF.Article

ETABLISHING THE MATCHING POLYTOPEBALINSKI ML.1972; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1972; VOL. 13; NO 1; PP. 1-13; BIBL. 6 REF.Serial Issue

2-2 PERFECT GRAPHIC DEGREE SEQUENCESCHAWATHE PD.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 885; PP. 195-202; BIBL. 4 REF.Conference Paper

RANDOM WALKS, UNIVERSAL TRAVERSAL SEQUENCES, AND THE COMPLEXITY OF MAZE PROBLEMSALELIUNAS R; KARP RM; LIPTON RJ et al.1979; ANNUAL SYMPOSIUM ON FOUNDATIONS OF COMPUTER SCIENCE. 20/1979/SAN JUAN P.R.; USA; NEW YORK: INSTITUTE OF ELECTRICAL AND ELECTRONICS ENGINEERS; DA. 1979; PP. 218-223; BIBL. 6 REF.Conference Paper

ON 1-FACTORS OF POINT DETERMINING GRAPHSGEOFFROY DP.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 24; NO 2; PP. 167-175; BIBL. 6 REF.Article

UNE CARACTERISATION DES GRAPHES K-CHROMATIQUES MINIMAUX SANS SOMMET ISOLETOMESCU I.1972; REV. FR. INFORMAT. RECH. OPERAT., R; FR.; DA. 1972; VOL. 6; NO 1; PP. 88-91; BIBL. 3 REF.Serial Issue

RANK AND DIAMETER OF A GRAPHVAN NUFFELEN C.1982; BULLETIN DE LA SOCIETE MATHEMATIQUE DE BELGIQUE. SERIE B; ISSN 0771-1158; BEL; DA. 1982; VOL. 34; NO 1; PP. 105-111; BIBL. 3 REF.Article

AUTOMORFISMI COLORATI E COLORAZIONI (R,S) IN UN GRAFO = AUTOMORPHISMES COLORES ET COLORATIONS (R,S) DANS UN GRAPHEGIONFRIDDO M.1980; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1980; VOL. 17; NO 3; PP. 1338-1349; ABS. ENG; BIBL. 21 REF.Article

GRACEFUL NUMBERING OF WHEELS AND RELATED GRAPHSFRUCHT R.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979-05; VOL. 319; PP. 219-229; BIBL. 8 REF.Conference Paper

QUELQUES QUESTIONS D'INTERPRETATION ARITHMETIQUE DES GRAPHES NON ORIENTESGRIGOR'YAN YU G; MANOYAN GK.1977; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1977; NO 3; PP. 129-131; ABS. ANGL.; BIBL. 5 REF.Article

A PROBABILISTIC ALGORITHM FOR VERTEN CONNECTIVITY OF GRAPHSBECKER M; DEGENHARDT W; DOENHARDT J et al.1982; INF. PROCESS. LETT.; ISSN 0020-0190; NLD; DA. 1982; VOL. 15; NO 3; PP. 135-136; BIBL. 1 REF.Article

CHARACTERIZATION OF POTENTIALLY CONNECTED INTEGER-PAIR SEQUENCESNIRMALA ACHUTHAN.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 885; PP. 153-164; BIBL. 3 REF.Conference Paper

A POLYNOMIAL SOLUTION TO THE UNDIRECTED TWO PATHS PROBLEMSHILOACH Y.1980; J. ASS. COMPUTG MACHIN.; USA; DA. 1980; VOL. 27; NO 3; PP. 445-456; BIBL. 10 REF.Article

AN EXTENSION OF TUTTE'S 1-FACTOR THEOREUMLAS VERGNAS M.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 3; PP. 241-255; BIBL. 14 REF.Article

DETERMINING THE NUMBER OF INTERNAL STABILITY OF A GRAPHLOUKAKIS E; TSOUROS C.1982; INT. J. COMPUT. MATH.; ISSN 0020-7160; GBR; DA. 1982; VOL. 11; NO 3-4; PP. 207-220; BIBL. 23 REF.Article

GRAPHS WITH AN EXTREMAL NUMBER OF SPANNING TREESKELMANS AK.1980; J. GRAPH THEORY; USA; DA. 1980; VOL. 4; NO 1; PP. 119-122; BIBL. 5 REF.Article

  • Page / 58